| Model Number |
DTMA1D4 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 6947m62 lead implanted on (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient had a non-specific cardiac incident, the cardiac resynchronization therapy defibrillator (crt-d) did not work, and the patient was never shocked.The device was then moving up and down and around in the patient's chest and was falling under the patient's skin and the patient's chest was sore.There was concern about the pressure of the patient's leads should the patient have the device relocated.The crt-d and leads remain in use.No further patient complications have been reported as a result of this event.